# SDR REXA2018021900133

- Difficulty date: February 19, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 23,385 hours, 15,288 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Location: Elt Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT FAILED THE G SWITCH TEST.  INSTALLED A NEW ELT IAW AMM 25-62-02. OPS TESTED GOOD IAW 25310700.  NO DEFECTS NOTED.
